Alert archive / Alabama / Small Craft Advisories in 2014

Small Craft Advisory 20, NWS Mobile, AL

March 15, 2014

NWS Mobile, AL issued this small craft advisory at Mar 15, 2014, 4:59 AM CDT. It took effect at Mar 15, 2014, 10:00 PM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2014, 4:59 AM CDT (09:59 UTC)
In effect from
Mar 15, 2014, 10:00 PM CDT
Expired
Mar 16, 2014, 3:28 PM CDT
In force
17 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

193 
WHUS74 KMOB 150959
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
459 AM CDT SAT MAR 15 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE TONIGHT AND SUNDAY
MORNING...

.A STRONG SOUTHERLY WIND FLOW WILL DEVELOP LATE TONIGHT AND EARLY
SUNDAY AHEAD OF A VIGOROUS UPPER LEVEL DISTURBANCE AND SURFACE LOW
APPROACHING FROM THE WEST AND SOUTH.

GMZ650-655-670-675-152200-
/O.NEW.KMOB.SC.Y.0020.140316T0600Z-140316T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
459 AM CDT SAT MAR 15 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY. 

* WINDS: AROUND 20 KNOTS WITH HIGHER GUSTS. 

* SEAS: BUILDING TO 7 FEET.|

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
176 
WHUS74 KMOB 152111
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
411 PM CDT SAT MAR 15 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT TONIGHT AND SUNDAY...

.A STRONG SOUTHERLY WIND FLOW AND BUILDING SEAS WILL DEVELOP TONIGHT
AND EARLY SUNDAY AHEAD OF A VIGOROUS UPPER LEVEL DISTURBANCE AND
SURFACE LOW APPROACHING FROM THE WEST.

GMZ631-632-160515-
/O.EXB.KMOB.SC.Y.0020.140316T0300Z-140316T1700Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
411 PM CDT SAT MAR 15 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON
CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO NOON CDT
SUNDAY. 

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS TONIGHT BECOMING
  SOUTH SUNDAY MORNING.

* WAVES: ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ650-655-670-675-160515-
/O.EXT.KMOB.SC.Y.0020.140316T0300Z-140316T2300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
411 PM CDT SAT MAR 15 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
6 PM CDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING
TO 6 PM CDT SUNDAY. 

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS TONIGHT BECOMING
  SOUTH SUNDAY MORNING.

* SEAS: BUILDING TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
304 
WHUS74 KMOB 160350
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1050 PM CDT SAT MAR 15 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT TONIGHT AND SUNDAY...

.A STRONG ONSHORE WIND AND BUILDING SEAS WILL DEVELOP TONIGHT AND
EARLY SUNDAY AHEAD OF A COLD FRONT APPROACHING FROM THE WEST.

GMZ650-655-670-675-161200-
/O.EXT.KMOB.SC.Y.0020.000000T0000Z-140316T1700Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1050 PM CDT SAT MAR 15 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CDT SUNDAY...

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS TONIGHT 
  BECOMING SOUTH SUNDAY MORNING. 

* SEAS: BUILDING TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ631-632-161200-
/O.CON.KMOB.SC.Y.0020.000000T0000Z-140316T1700Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
1050 PM CDT SAT MAR 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT SUNDAY...

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS TONIGHT 
  BECOMING SOUTH SUNDAY MORNING. 

* WAVES: ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
313 
WHUS74 KMOB 160826
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
326 AM CDT SUN MAR 16 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT TONIGHT AND SUNDAY...

.A STRONG SOUTHERLY WIND FLOW WITH BUILDING SEAS WILL CONTINUE OVER
THE MARINE AREA THROUGH THIS AFTERNOON NORTH OF A DEVELOPING AREA OF
LOW PRESSURE MOVING NORTHEAST OVER THE LOWER GULF. SCATTERED TO
NUMEROUS THUNDERSTORMS...SOME STRONG WITH WIND GUSTS TO GALE
FORCE...WILL ALSO BE POSSIBLE THROUGH THIS AFTERNOON.

GMZ631-632-650-655-670-675-161800-
/O.EXT.KMOB.SC.Y.0020.000000T0000Z-140316T2100Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
326 AM CDT SUN MAR 16 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: SOUTHERLY WINDS AROUND 20 KNOTS WITH HIGHER GUSTS ESPECIALLY
  IN AROUND SOME OF THE STRONGER THUNDERSTORMS LATER IN THE DAY.

* SEAS: BUILDING TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
123 
WHUS74 KMOB 161845 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
145 PM CDT SUN MAR 16 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT TONIGHT AND SUNDAY...

.WINDS BECOME VARIABLE AND SUBSIDE SOMEWHAT FOR THE REMAINDER OF THE
AFTERNOON OVER THE MARINE AREA BEFORE SHIFTING WEST AND THEN
NORTHWEST THIS EVENING AND FALLING BELOW SMALL CRAFT ADVISORY CRITERIA.

GMZ631-632-650-655-670-675-162100-
/O.CON.KMOB.SC.Y.0020.000000T0000Z-140316T2100Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
145 PM CDT SUN MAR 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: SOUTHERLY WINDS BECOME WESTERLY AND FALL BELOW 20 KNOTS BY
  MID EVENING.


* SEAS: BUILDING 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
392 
WHUS74 KMOB 162028
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
328 PM CDT SUN MAR 16 2014

...SMALL CRAFT ADVISORY HAS BEEN CANCELLED...

.WINDS WILL GRADUALLY SUBSIDE SOMEWHAT FOR THE REST OF THE AFTERNOON
OVER THE MARINE AREA BEFORE SHIFTING WEST AND THEN NORTHWEST THIS
EVENING. SPEEDS ARE EXPECTED TO FALL BELOW SMALL CRAFT ADVISORY
CRITERIA. 

GMZ631-632-650-655-670-675-162130-
/O.CAN.KMOB.SC.Y.0020.000000T0000Z-140316T2100Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
328 PM CDT SUN MAR 16 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS WILL GRADUALLY SUBSIDE SOMEWHAT THIS AFTERNOON...THEN SHIFT
WEST AND THEN NORTHWEST THIS EVENING. WIND SPEEDS ARE EXPECTED TO
REMAIN BELOW ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 14, 4:01 PM CDT, 12 hours 58 minutes earlier.

Area forecast discussion, Mar 14, 4:01 PM CDT, 12 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
401 PM CDT FRI MAR 14 2014

.SHORT TERM [TONIGHT THROUGH SATURDAY NIGHT]...ZONAL FLOW ALOFT
WILL TRANSITION TO A WEST-SOUTHWEST FLOW BY LATE SATURDAY AFTERNOON
AS A SHORTWAVE ADVANCES EASTWARD OVER THE SOUTHERN PLAINS. A LIGHT
SOUTHERLY TO SOUTHEASTERLY WIND WILL PERSIST THROUGH SATURDAY
AFTERNOON AS SURFACE HIGH PRESSURE OVER THE WESTERN ATLANTIC
CONTINUES TO MOVE EAST. THIS RETURN FLOW WILL BRING LOW LEVEL
MOISTURE AND STRATUS CLOUDS NORTHWARD OVER THE FORECAST AREA
OVERNIGHT. PATCHY FOG IS ALSO POSSIBLE. OVER-RUNNING ON THE BACKSIDE
OF THE HIGH PRESSURE WILL BRING BRIEF PERIODS OF VERY LIGHT RAIN TO
THE SOUTHWEST ZONES LATE TONIGHT...AND TO MOST OF THE FORECAST AREA
BY SATURDAY AFTERNOON. LOW END SCATTERED COVERAGE IS POSSIBLE ACROSS
OUR SOUTHWEST ZONES BY LATE IN THE AFTERNOON. ONLY A FEW HUNDREDTHS
OF AN INCH OF RAIN CAN BE EXPECTED THROUGH THE PERIOD.

LOW TEMPERATURES TONIGHT WILL RANGE FROM 44 TO 49 DEGREES INLAND
AREAS...WITH LOWER 50S ALONG THE COASTAL SECTIONS. HIGHS ON SATURDAY
WILL REACH NEAR 70 DEGREES INLAND AREAS...AND RANGE FROM 64 TO
68 DEGREES ALONG THE COASTAL SECTIONS DUE TO THE COOL GULF WATERS.
/22

SATURDAY NIGHT...THE SOUTHERN STATES LOOK TO BECOME MORE ACTIVE.
LONG WAVE TROF AMPLIFIES/SHARPENS OVER THE PLAINS...DIVING SOUTHWARD
ACROSS TEXAS AND BECOMING POSITIVELY TILTED. EAST OF THE TROF AXIS
WHERE UPPER LEVEL FLOW BECOMES INCREASINGLY DIFFLUENT...CONVERGENCE
BECOMES MAXIMIZED AS A SURFACE LOW PRESSURE SYSTEM MOVES OUT OF THE
RED RIVER VALLEY OF OKLAHOMA/TEXAS...EASTWARD ACROSS ARKANSAS AND
NORTHERN LOUISIANA. GULF MOISTURE IS PRIMED AS BEST UPPER DYNAMICS
APPROACH FROM THE WEST. FORECASTERS ANTICIPATE THAT A LINE OF
SHOWERS/STORMS WILL BE ONGOING AND MOVING EAST ACROSS LOUISIANA AND
INTO SOUTHERN MISSISSIPPI SATURDAY NIGHT. CHANCES OF RAIN
HIGHEST (CATEGORICAL PROBABILITIES) ALONG AND WEST OF I-65. AS FAR
AS STORMS...THERE ARE INDICATIONS THAT A FAVORABLE SOUTHWESTERLY LOW
LEVEL JET OF 40 TO 50 KNOTS WILL BE IN PLACE BY DAYBREAK SUNDAY
MORNING ACROSS THE FORECAST AREA AS H85 LOW DEEPENS OVER ARKANSAS.
BETTER INSTABILITY THOUGH IS LACKING WHICH SUGGESTS THAT IF SEVERE
STORMS DO OCCUR...THEY WILL BE ISOLATED. CLOSER TO DAYBREAK SUNDAY IS
WHEN FORECASTERS EXPECT THE BETTER TIMING FOR ANY STRONGER STORMS.
ANY STORMS WITHIN THE LINE THAT BECOME SEVERE WILL LIKELY CONTAIN
ISOLATED DAMAGING WIND GUSTS DUE TO THE STRONG LOW LEVEL WIND FIELD
WHICH IS STRONGLY VEERED. MILD TEMPERATURES WITH OVERNIGHT LOWS
RANGING FROM 57 TO 62. /10

.LONG TERM [SUNDAY THROUGH FRIDAY]...THE UPPER TROF AXIS CONTINUES
EASTWARD SUNDAY WITH 14.12Z WEATHER MODELS SHOWING A RANGE OF
SOLUTIONS ON THE EASTWARD TRACK OF THE FRONTAL SURFACE LOW OVER THE
SOUTHERN STATES. THE POSITION BEING ANYWHERE FROM EASTERN TENNESSEE
TO WESTERN MISSISSIPPI BY SUNDAY EVENING. GIVEN THE LOW/ASSOCIATED
FRONT STILL TO THE WEST OF THE AREA...WILL MAINTAIN A HIGH CHANCE OF
SHOWERS/A CHANCE OF STORMS FOR SUNDAY. THE LOW MOVES INTO THE SOUTHEAST
SUNDAY NIGHT WITH FRONTAL PASSAGE OCCURRING LATE IN THE NIGHT INTO
MONDAY MORNING. OVERNIGHT LOWS ARE A CHALLENGE...WITH THE MAV/MET
SOLUTIONS SHOWING A LARGE RANGE. CONSIDERING THIS...HAVE OPTED TO
BLEND WITH UPPER 40S OVER THE INTERIOR/LOWER TO MID 50S COAST MONDAY
MORNING. THE SURFACE LOW CONTINUES EASTWARD INTO GEORGIA ON MONDAY...
THEN INTO THE WESTERN ATLANTIC MONDAY NIGHT...WHILE A SURFACE RIDGE
BUILDS INTO THE FORECAST AREA. WILL HAVE CHANCE POPS CONTINUE FOR
MOST OF THE AREA ON MONDAY...THEN RAINFREE MONDAY NIGHT. /10

ADDITIONAL ENERGY CARVES NEXT TROF OVER THE NORTHERN PLAINS MONDAY
NIGHT AND EVOLVES INTO A LONGWAVE TROF OVER THE CENTRAL STATES ON
TUESDAY. A DEEP SURFACE LOW DEVELOPS OVER THE CENTRAL PLAINS ON
MONDAY AND ADVANCES SLOWLY EASTWARD INTO THE EASTERN PLAINS THROUGH
TUESDAY. THERE IS UNCERTAINTY WITH THE STRENGTH AND SPEED OF THE
UPPER TROF...BUT A GFS/ECMWF BLEND MOVES THE LONGWAVE TROF SLOWLY
INTO THE EASTERN STATES THROUGH THURSDAY WHILE THE SURFACE LOW MOVES
ACROSS THE GREAT LAKES REGION AND BRINGS A TRAILING COLD FRONT
THROUGH THE FORECAST AREA WEDNESDAY INTO WEDNESDAY NIGHT. A SURFACE
RIDGE BUILDS INTO THE AREA ON THURSDAY...MOVING EAST OF THE AREA
FRIDAY. HAVE CONTINUED WITH A DRY FORECAST TUESDAY THROUGH THURSDAY
AS A BLEND OF THE GFS/ECMWF SHOW INSUFFICIENT MOISTURE TO SUPPORT
CONVECTION DESPITE THE FRONTAL BOUNDARY MOVING THROUGH THE AREA.
HIGHS ON MONDAY WILL BE 8-12 DEGREES BELOW NORMAL THEN RECOVER TO
NEAR NORMAL VALUES FOR WEDNESDAY...THEN A FEW DEGREES LOWER ON
THURSDAY. HIGHS ON FRIDAY IN THE UPPER 60S/LOWER 70S. COOLEST NIGHT
DURING THE OUTLOOK WILL BE TUESDAY MORNING WITH LOWS RANGING FROM THE
MID/UPPER 30S INTERIOR LOWER 40S COAST. 10/29

&&

.AVIATION [14.18Z KMOB/KBFM AND KPNS TAF ISSUANCE]...VFR CONDITIONS
WILL PREVAIL THROUGH 15.03Z FOLLOWED BY MVFR CEILINGS. IFR CEILINGS
MAY BE POSSIBLE AFTER 15.14Z. SOME PATCHY GROUND FOG WILL DEVELOP
LATE TONIGHT INTO EARLY SATURDAY MORNING...MAINLY RESULTING IN MVFR
VISIBILITIES AFTER 15.09Z. SOUTH WINDS 12-15 KNOTS WITH A FEW HIGHER
GUSTS WILL PERSIST INTO EARLY EVENING...FOLLOWED BY A LIGHT SOUTH OR
A LIGHT AND VARIABLE WIND. /22

&&

.MARINE...A LIGHT TO MODERATE SOUTHEASTERLY TO EASTERLY FLOW WILL
PERSIST THROUGH SATURDAY AFTERNOON AS SURFACE HIGH PRESSURE
CONTINUES TO MOVE EAST OVER THE WESTERN ATLANTIC. THE ONSHORE FLOW
WILL INCREASE SATURDAY NIGHT INTO SUNDAY AS A DEVELOPING SURFACE LOW
ACROSS THE SOUTHERN PLAINS ADVANCES EAST. THIS SURFACE LOW WILL
TRACK EASTWARD ACROSS THE SOUTHEAST STATES EARLY NEXT WEEK...SENDING
A COLD FRONT SWEEPING THROUGH THE MARINE AREA LATE SUNDAY NIGHT INTO
MONDAY MORNING. A STRONG OFFSHORE FLOW WILL FOLLOW IN THE WAKE OF
THE COLD FRONT THROUGH EARLY TUESDAY MORNING. A MODERATE ONSHORE
FLOW REDEVELOPS BY TUESDAY AFTERNOON IN RESPONSE TO A DEEP AREA OF LOW
PRESSURE TRACKING NORTHEAST OVER THE CENTRAL PART OF THE COUNTY. /22

&&

.FIRE...DRIER AIR IN THE MID LEVELS MIXING DOWN TO THE SURFACE IS
ALLOWING RELATIVE HUMIDITY VALUES TO DROP BELOW CRITICAL VALUES
ACROSS SOUTH CENTRAL ALABAMA. THEREFORE...A RED FLAG WARNING HAS
BEEN ISSUED UNTIL 6 PM THIS EVENING FOR SOUTH CENTRAL ALABAMA.
OTHERWISE...A SOUTHERLY FLOW DEVELOPS TODAY AND BRINGS WARMER
TEMPERATURES AND GULF MOISTURE BACK TO THE REGION. A SERIES OF UPPER
LEVEL DISTURBANCES BRING A CHANCE FOR RAIN ON SATURDAY FOLLOWED BY
HIGH RAIN CHANCES SATURDAY NIGHT INTO SUNDAY AS A LOW PRESSURE SYSTEM
APPROACHES FROM THE WEST. THE LOW PRESSURE SYSTEM BRINGS A COLD FRONT
THROUGH THE AREA SUNDAY NIGHT...BRINGING COOLER AIR INTO THE REGION.
AFTERNOON RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL LEVELS
THROUGH MONDAY. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      50  70  59  75  50 /  20  30  90  80  70
PENSACOLA   52  67  61  71  54 /  20  20  70  80  70
DESTIN      52  67  61  69  55 /  10  20  70  80  70
EVERGREEN   45  70  58  74  51 /  05  20  80  80  70
WAYNESBORO  45  69  57  75  48 /  10  20  90  60  70
CAMDEN      44  69  57  75  49 /  05  20  90  80  70
CRESTVIEW   46  70  59  73  53 /  05  20  70  80  70

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES:
     BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...
     MONROE...WILCOX...

FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Mar 14, 5:01 AM CDT, 23 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
501 AM CDT FRI MAR 14 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-151200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
501 AM CDT FRI MAR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE FOG RESTRICTING VISIBILITIES TO 1/4 OF A MILE OR LESS
WILL BE POSSIBLE MOSTLY NEAR SUNRISE ON SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SOME STRONG STORMS ARE POSSIBLE SATURDAY NIGHT AND SUNDAY AS A LINE
OF STORMS IS EXPECTED TO MOVE EASTWARD THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

GMZ630>635-650-655-670-675-151200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
501 AM CDT FRI MAR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE FOG RESTRICTING VISIBILITIES TO LESS THAN ONE MILE WILL
BE POSSIBLE LATE TONIGHT AND EARLY SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE SUNDAY THROUGH
EARLY TUESDAY DUE TO A MODERATE TO STRONG SOUTHERLY FLOW SUNDAY
THROUGH EARLY MONDAY FOLLOWED BY A STRONG NORTHERLY FLOW IN THE WAKE
OF A COLD FRONT LATE MONDAY THROUGH EARLY TUESDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 7:34 AM CDTRip Current StatementMOB47 hr

Nearby

Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.